Quasi-least squares with mixed linear correlation structures

Journal Article

Full Text

Duke Authors

Cited Authors

  • Cotch, MF; Peet, J; Shults, J; Stambolian, D; Xie, J

Published Date

  • 2010

Published In

Volume / Issue

  • 3 / 2

Start / End Page

  • 223 - 233

Published By

Electronic International Standard Serial Number (EISSN)

  • 1938-7997

International Standard Serial Number (ISSN)

  • 1938-7989

Digital Object Identifier (DOI)

  • 10.4310/sii.2010.v3.n2.a9

Language

  • en